Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dermpro

Veteran Member
  • Total Reviews

    0
  • Content Count

    311
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dermpro

  • Rank
    Member

Recent Profile Visitors

1544 profile views
  1. A rule that limits the dosage of a medicine that is calculated by body weight is dumb, as it would completely ignore people over a certain weight (of course I don't live in the U.K., so I don't know if doing such a thing is common in the first place). I'll keep my fingers crossed for you....
  2. Most insurances will cover accutane (at least where I live in the U.S.), but as there are a hundred different insurances out there, it would be impossible for anyone here to tell you what your co-pay would be, especially since you have decided not to let the readership know what insurance you have in the first place. Call the cust. service tel. # on your insurance card, and find out for yourself.....
  3. Hello all, When during a discussion with a moderator, he/she told me that our discussion was a waste of time and that their time was precious, and I replied "by the way, I've not ever seen a moderator get paid for moderating, so I don't feel that your time is "precious"". The reply from this moderator was that my reply was a derogatory statement, and that he has sent me some kind of threatening warning (x2, and I'm not sure exactly what those warnings mean -- perhaps I'm on the verge of being
  4. I see that you are on 60mg/day. I'm wondering what you weigh? I weigh about 73kg. I should really have started on 80mg all the way, but I didn't realise that back then. My family doc started me on 20mg! Even though the most improvement I've seen so far was when I was on that 20mg for the month. Seeing a derm this week, so hopefully get upped, gona try and press for a 100mg! For someone with significant chest/back acne, your dosage would be appropriate for someone who weighs from 30 to
  5. Is it your eyes, or your eyelids? You mention eyes, but blepharitis is an eyelid condition, and not an eye condition. If it's your eyelids -- Bleph can be caused by many factors, some of them infectious. Obviously accutane isn't an infectious agent, but it's drying effects can predispose one to getting bleph. There is a good chance that you do not have true bleph, but instead have lichen simplex chronicus, which is veeerrrry common on the eyelids (especially the upper eyelids). LSC come
  6. Well, no one's weighing in, so I guess I'll have to.... The best suggestion you can get is: Go see a dermatology provider, and get on something that will work......
  7. Yes, and no. Most derm offices have people who are often thought to be nurses, but are actually medical tech's, medical assistants, or nursing assistants. These jobs do not require a college degree, and are therefore much different from nurses. Most derm offices do not employ LVN's of RN's, which are true degreed professional nurses. This is because most derm offices do not need the skills that these two professions learn. A "nurse" (more likely a medical or nursing assistant) will handle t
  8. I see that you are on 60mg/day. I'm wondering what you weigh?
  9. Although it's not common, it is always possible.....
  10. Here is where your thinking has gone wrong.... You state that you have a super-strain, but as you have no proof such as culture/sensitivities, you are in reality just *assuming* that you do. Assumptions are only worth the paper they're written on. Most likely the reason why you continue to need oral abx's is that you are not treating your acne correctly, and therefore never improve enough to get off orals. Orals can only do so much, and one can have more acne than what your orals can handle.
  11. The red marks left by acne is inflammation, and not blood clots. Inflammation is due to the immune system, and not the circulatory system. There is no pigment in blood. Pigment is made by melanocytes. There are no melanocytes in blood. Pigment is also brown in the first place, and not red. It's not often that you see someone display to the whole world their complete ignorance on a particular subject.
  12. What makes you think you have a super strain of p. acnes? What makes you think that your acne would have gone away on it's own?
  13. Accutane can cause a temporary overall hair loss, but it does not cause a receding hairline. Only two things cause a receding hairline - genetics (androgenetic alopecia), and continual rearward traction, aka traction alopecia. You should see a derm about this, and consider Propecia if you have true genetic hair loss...
  14. I've always wondered why people sue Roche and their derms, and not sue McDonald's. Almost every single person with those diseases has eaten a hamburger from McDonald's, and just about every person who had committed suicide over the past 30 years has had one too.
  15. Two things to consider: One - you don't get acne in the genitals. Two - any painful lesion in the genitals is considered to be herpes until proven otherwise.
×